# SDR GUUA04170701

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 22,769 hours, 27,790 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0500A
- Condition: Slow
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9167, DURING APPROACH LANDING GEAR WOULD NOT EXTEND. MANUALLY EXTENDED LANDING GEAR. LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR POWER PACK MOTOR AND RT LANDING GEAR ACTUATOR. OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
